First  Prev  1  2  3  Next  Last
Post Reply Anyone here take medication for their mental disorder and noticed weigh gain?
14485 cr points
Send Message: Send PM GB Post
22 / M
Offline
Posted 11/22/16
i took zoloft and it had very strange effects on my libido lmao

on the bad side, it takes longer to **** but it also feels 2~4x better
17379 cr points
Send Message: Send PM GB Post
45 / M / Verginia
Offline
Posted 11/22/16

qualeshia3 wrote:


bernardwheelerjr wrote:


qualeshia3 wrote:

I was just wonder if some of you CR users take medication for your mental illness and it caused you to gain weigh. If you haven't gain weigh, then has the pills help you lose pounds? What medications are good for weigh loss? These are mainly for the pills that are used for people who have a mental disability.

My Turn:

I take Abilify and Zoloft and I'm gaining weigh. It could be the pills but then again it might just be me. I am not certain. Anyway I'll see a professional and ask questions later. I'm thinking about changing my pills for something new.


What do you think? If you don't take pills for a mental disorder but a physical disorder instead, has the pills caused you to gain weigh or lose weigh?


Let me know your thoughts.

Enjoy!!!


I suffer from manic depressive bipolar dissorder. Complicated by social anxiety disorder. The later due to my military service and years of homelessness. I am on depakote, seroquil, trazidone, and Xanax as needed. I can tell you weight gain is definitely an issue. You have to commit yourself to getting some exercise at least 20 minutes a day. This will not only help with the weight gain, it can also help with your depression.

You should absolutely, positively under no circumstances quit taking your meds without a doctor's advice. That is horribly dangerous to yourself and those around you.

That exercise can simply be a walk around the neighborhood. The important thing is to get out of the house and burn calories. Good luck and God bless.


Thank you.


You are welcome. Just take care of yourself and be happy with who you are as a person and not as a body type.
48151 cr points
Send Message: Send PM GB Post
27 / F / New Jersey, USA
Offline
Posted 11/23/16




15 cr points
Send Message: Send PM GB Post
F
Offline
Posted 12/22/16 , edited 12/22/16
I take Zoloft for my mental disorders and gained some weight. But this medicine works nice for me. I can always buy it here . Now I can say I feel like a normal person livin a normal life.
17710 cr points
Send Message: Send PM GB Post
(´◔౪◔)✂❤
Offline
Posted 12/22/16

Rujikin wrote:

I don't take medicine unless it is absolutely necessary. It causes more problems than it fixes.
this^

but mainly because I can't swallow pills for crap. Seems like a lot of "grown" people's medical/mental issues are always treated with solid forms of medications.

I've only been diligent with taking cough syrup and eye drops
22678 cr points
Send Message: Send PM GB Post
The White House
Offline
Posted 12/22/16

FlyinDumpling wrote:


Rujikin wrote:

I don't take medicine unless it is absolutely necessary. It causes more problems than it fixes.
this^

but mainly because I can't swallow pills for crap. Seems like a lot of "grown" people's medical/mental issues are always treated with solid forms of medications.

I've only been diligent with taking cough syrup and eye drops


I hardly consider eyedrops "medicine". It's literally artificial tears, water and salt.
17710 cr points
Send Message: Send PM GB Post
(´◔౪◔)✂❤
Offline
Posted 12/22/16

Rujikin wrote:


FlyinDumpling wrote:


Rujikin wrote:

I don't take medicine unless it is absolutely necessary. It causes more problems than it fixes.
this^

but mainly because I can't swallow pills for crap. Seems like a lot of "grown" people's medical/mental issues are always treated with solid forms of medications.

I've only been diligent with taking cough syrup and eye drops


I hardly consider eyedrops "medicine". It's literally artificial tears, water and salt.
it's medicine for the eyes?

For those with chronic dry eye it's necessary.
22678 cr points
Send Message: Send PM GB Post
The White House
Offline
Posted 12/22/16

FlyinDumpling wrote:


Rujikin wrote:


FlyinDumpling wrote:


Rujikin wrote:

I don't take medicine unless it is absolutely necessary. It causes more problems than it fixes.
this^

but mainly because I can't swallow pills for crap. Seems like a lot of "grown" people's medical/mental issues are always treated with solid forms of medications.

I've only been diligent with taking cough syrup and eye drops


I hardly consider eyedrops "medicine". It's literally artificial tears, water and salt.
it's medicine for the eyes?

For those with chronic dry eye it's necessary.


I'm quite aware =/ I have to use it every morning. I've at least learned how to make my eyes produce tears while im awake.
34928 cr points
Send Message: Send PM GB Post
23 / M / U.S.A.
Offline
Posted 12/22/16
Nope. Used to be on Metadate and Clonodine/risperdal for ADHD. Got fat when I got off it. Prolly because I hated my life at the time though.
5 cr points
Send Message: Send PM GB Post
29 / F
Offline
Posted 11/23/17
The same exact thing happened to me, 8lbs in a week, and I have a small frame, I was irate lol. I had to decrease my dose , exercise more, and eat healthy. I've bought zoloft at http://all-day-chemist.us/ . Good luck
325 cr points
Send Message: Send PM GB Post
21 / M / Jacksonville FL, USA
Offline
Posted 11/23/17 , edited 11/23/17
Actually, back when I was on Prozac for depression I lost weight. Probably because it kept me from eating because of my depression.
1288 cr points
Send Message: Send PM GB Post
33 / F / Maryland
Offline
Posted 11/23/17
I took Zoloft for depression after my divorce and stayed on it for six years and I did gain weight. 40lbs over the span. Couldn’t lose any weight while I was on them. The doctor took me off the pills back in 2015 and my weight went down. I don’t know of any other meds that don’t make you gain.
3374 cr points
Send Message: Send PM GB Post
F / BuBbLeS!
Offline
Posted 11/24/17
it's a win/lose when it comes to most psych meds, you're either going to gain or lose weight and sometimes this changes with the pill itself (once the doctor finally figures out the right dose/pill that is). not to mention the other health problems which could come along including long lasting side effects or effects you're going to be trapped with for the rest of your life. I use to take meds, when they nearly killed me (blood pressure too high) I decided to stop. some helped me to gain, others to lose, including a long lasting side effect of uncontrolled muscle spasms. thankfully I figured out why no med ever helped me, found out it was a misdiagnose error.

note: always talk to a professional about taking yourself, changing meds and so forth, doing it on your own can be dangerous, including all other medical issues related to these or any meds you currently or will take in the future.
First  Prev  1  2  3  Next  Last
You must be logged in to post.